MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number AED PLUS
Medical Device Problem Codes Failure to Power Up (1476); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device would not power up and inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer's report was observed at zoll medical corporation and attributed to the customer's returned batteries.The batteries were determined to be depleted.The device was put through extensive testing including power cycling, full functionality testing, and on/off current tests using test batteries without duplicating the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10212116
Report Number1220908-2020-01870
Device Sequence Number3270733
Product Code MKJ
UDI-Device Identifier00847946002213
UDI-Public00847946002213
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011541/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED PLUS
Device Catalogue NumberAED PLUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1